Decomposition of spectral flow and Bott-type iteration formula

  • Received: 01 September 2019 Revised: 01 January 2020
  • 58J30, 37B30, 53D12

  • Let $ A(t) $ be a continuous path of self-adjoint Fredholm operators, we derive a decomposition formula of spectral flow if the path is invariant under a matrix-like cogredient. As applications, we give the generalized Bott-type iteration formula for linear Hamiltonian systems.

    Citation: Xijun Hu, Li Wu. Decomposition of spectral flow and Bott-type iteration formula[J]. Electronic Research Archive, 2020, 28(1): 127-148. doi: 10.3934/era.2020008

    Related Papers:

  • Let $ A(t) $ be a continuous path of self-adjoint Fredholm operators, we derive a decomposition formula of spectral flow if the path is invariant under a matrix-like cogredient. As applications, we give the generalized Bott-type iteration formula for linear Hamiltonian systems.



    加载中


    [1] V. I. Arnol'd, On a characteristic class entering into conditions of quantization, Funkcional. Anal. i Priložen, 1 (1967), 1–14. doi: 10.1007/BF01075861
    [2] Spectral asymmetry and Riemannian geometry. Ⅲ. Math. Proc. Cambridge Philos. Soc. (1976) 79: 71-99.
    [3] W. Ballmann, G. Thorbergsson and W. Ziller, Closed geodesics on positively curved manifolds, Ann. of Math. (2), 116 (1982), 213-247. doi: 10.2307/2007062
    [4] Unbounded Fredholm operators and spectral flow. Canad. J. Math. (2005) 57: 225-250.
    [5] On the iteration of closed geodesics and the Sturm intersection theory. Comm. Pure Appl. Math. (1956) 9: 171-206.
    [6] On the Maslov index. Comm. Pure Appl. Math. (1994) 47: 121-186.
    [7] Maslov index for homoclinic orbits of Hamiltonian systems. Ann. Inst. H. Poincaré Anal. Non Linéaire (2007) 24: 589-603.
    [8] A. Chenciner and R. Montgomery, A remarkable periodic solution of the three-body problem in the case of equal masses. Ann. of Math. (2), 152 (2000), 881-901. doi: 10.2307/2661357
    [9] Morse-type index theory for flows and periodic solutions for Hamiltonian equations. Comm. Pure Appl. Math. (1984) 37: 207-253.
    [10] The behavior of the index of a periodic linear Hamiltonian system under iteration. Advances in Math. (1977) 23: 1-21.
    [11] I. Ekeland, Convexity Methods in Hamiltonian Mechanics, Results in Mathematics and Related Areas, 19, Springer-Verlag, Berlin, 1990. doi: 10.1007/978-3-642-74331-3
    [12] On the existence of collisionless equivariant minimizers for the classical $n$-body problem. Invent. Math. (2004) 155: 305-362.
    [13] P. Fitzpatrick, J. Pejsachowicz and C. Stuart, Spectral flow for paths of unbounded operators and bifurcation of critical points, work in progress, (2006).
    [14] Collision index and stability of elliptic relative equilibria in planar $n$-body problem. Comm. Math. Phys. (2016) 348: 803-845.
    [15] X. Hu and A. Portaluri, Index theory for heteroclinic orbits of Hamiltonian systems, Calc. Var. Partial Differential Equations, 56 (2017), 24pp. doi: 10.1007/s00526-017-1259-9
    [16] X. Hu, A. Portaluri and R. Yang, A dihedral Bott-type iteration formula and stability of symmetric periodic orbits, Calc. Var. Partial Differential Equations, 59 (2020). doi: 10.1007/s00526-020-1709-7
    [17] Instability of semi-Riemannian closed geodesics. Nonlinearity (2019) 32: 4281-4316.
    [18] Index and stability of symmetric periodic orbits in Hamiltonian systems with application to figure-eight orbit. Comm. Math. Phys. (2009) 290: 737-777.
    [19] Maslov (P, $\omega$)-index theory for symplectic paths. Adv. Nonlinear Stud. (2015) 15: 963-990.
    [20] Iteration theory of $L$-index and multiplicity of brake orbits. J. Differential Equations (2014) 257: 1194-1245.
    [21] Seifert conjecture in the even convex case. Comm. Pure Appl. Math. (2014) 67: 1563-1604.
    [22] Bott formula of the Maslov-type index theory. Pacific J. Math. (1999) 187: 113-149.
    [23] Y. Long, Index Theory for Symplectic Paths with Applications, Progress in Mathematics, 207, Birkhäuser Verlag, Basel, 2002. doi: 10.1007/978-3-0348-8175-3
    [24] Multiple brake orbits in bounded convex symmetric domains. Adv. Math. (2006) 203: 568-635.
    [25] The Maslov index for paths. Topology (1993) 32: 827-844.
    [26] The spectral flow and the Maslov index. Bull. London Math. Soc. (1995) 27: 1-33.
    [27] Maslov-type index theory for symplectic paths and spectral flow. (Ⅰ). Chinese Ann. Math. Ser. B (1999) 20: 413-424.
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(1204) PDF downloads(167) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog